DSpace Repository

Browsing Matematik Bölümü by Issue Date

Browsing Matematik Bölümü by Issue Date

Sort by: Order: Results:

  • Capan, H; Basar, F (Unıv nıs, fac scı math, po box 224, vısegradska 33, nıs, 18000, serbıa monteneg, 2010)
    In this paper, we introduce the paranormed sequence space L(t) which is the generalization of the space L q of all absolutely q summable double sequences. We examine some topological properties of the space L(t) and determine ...
  • Candan, Murat (SPRINGER,, 2014)
    The class f of almost convergent sequences was introduced by G.G. Lorentz, using the idea of the Banach limits [A contribution to the theory of divergent sequences, Acta Math. 80(1948), 167-190]. Let f(0) ((B) over tilde) ...
  • Gürsoy, M. H. (IRANIAN MATHEMATICAL SOC, 2014)
    In this work we deal with actions of vector groupoid which is a new concept in the literature. After we give the definition of the action of a vector groupoid on a vector space, we obtain some results related to actions ...
  • Candan, Murat (SPRINGEROPEN,, 2014)
    What stands out in this article is the sequence spaces of a new brand c(0)(lambda)((B) over tilde) and c(lambda)((B) over tilde), derived by using a double sequential band matrix B(T-,'s-) which generalizes the previous ...
  • Esen, A.; Tasbozan, O.; Ucar, Y.; Yagmurlu, N. M (De gruyter open ltd, bogumıla zuga 32a st, 01-811 warsaw, poland, 2015)
    In this paper,we have considered the fractional diffusion and fractional diffusion wave equations in which the time derivative is a fractional derivative in the Caputo form and have obtained their numerical solutions by ...
  • Bashan, Ali; Karakoc, Seydi Battal Gazi; Geyikli, Turabi (Academıc publıcatıon councıl, po box 17225, khaldıya 72453, kuwaıt, 2015)
    In this paper, the Korteweg-de Vries-Burgers' (KdVB) equation is solved numerically by a new differential quadrature method based on quintic B-spline functions. The weighting coefficients are obtained by semi-explicit ...
  • Esi, Ayhan; Ozdemir, M. Kemal (Praırıe vıew a & m unıv, dept mathematıcs, ms 2225, po box 519, praırıe vıew, tx 77446 usa, 2015)
    In this paper we study the concept of asymptotically double lacunary statistical convergent sequences in topological groups and prove some inclusion theorems.
  • Sahin, Bayram; Yildiz, Ahmet (World scıentıfıc publ co pte ltd, 5 toh tuck lınk, sıngapore 596224, sıngapore, 2015)
    In this paper, we investigate lightlike hypersurfaces which are Chaki type pseudosymmetric, Chaki type pseudo-Ricci symmetric and Chaki type pseudo-projective symmetric in a semi-Euclidean space. We also give some physical ...
  • Esen, A; Tasbozan, O. (Elsevıer scıence ınc, 360 park ave south, new york, ny 10010-1710 usa, 2015)
    In the present article, a quadratic B-spline finite element Galerkin method has been used to obtain numerical solutions of the nonlinear time fractional gas dynamics equation. While the Caputo form is used for the time ...
  • Ucar, Y.; Karaagac, B.; Esen, A. (Elsevıer scıence ınc, ste 800, 230 park ave, new york, ny 10169 usa, 2015)
    In the present manuscript, some numerical solutions of an Improved Boussinesq type equation are obtained by means of quadratic B-spline Galerkin finite element method. Then, error norms L-2 and L-infinity have been calculated ...
  • Esen, A.; Tasbozan, O.; Ucar, Y.; Yagmurlu, N. M. (TBILISI MATHEMATICAL JOURNAL, 2015)
    In this paper,we have considered the fractional diffusion and fractional diffusion wave equations in which the time derivative is a fractional derivative in the Caputo form and have obtained their numerical solutions by ...
  • De, Uday Chand; Yildiz, Ahmet (Natl ınquıry servıces centre pty ltd, 19 worcester street, po box 377, grahamstown 6140, south afrıca, 2015)
    The object of the present paper is to study certain curvature conditions on generalized Sasakian space-forms. We classify generalized Sasakian space-forms which satisfy P P=0, P Z=0, Z P=0, Z Z=0, where P is the projective ...
  • De, Uday Chand; Yildiz, Ahmet; Cetinkaya, Azime (Sprınger heıdelberg, tıergartenstrasse 17, d-69121 heıdelberg, germany, 2015)
    Let M be a 3-dimensional almost contact metric manifold satisfying (*) condition. We denote such a manifold by M*. At first we study symmetric and skew-synunetric parallel tensor of type (0, 2) in M*. Next we prove that a ...
  • Esen, Alaattin; Taşbozan, Orkun (TBILISI MATHEMATICAL JOURNAL, 2015)
    To the present manuscript, a cubic B-spline finite element collocation method has been used to obtain numerical solutions of the nonlinear time fractional gas dynamics equation. While the Caputo form is used for the time ...
  • Çakan, Ümit; Özdemir, İsmet (INT SCIENTIFIC RESEARCH PUBLICATIONS, 2015)
    The purpose of this paper is to examine the class of functional integral equations of fractional order in the space of continuous functions on interval [0, a]. Using Darbo's fixed point theorem associated with the measure ...
  • Cakan, Sumeyye; Yilmaz, Yilmaz (INT SCIENTIFIC RESEARCH PUBLICATIONS, 2015)
    The fundamental deficiency in the theory of quasilinear spaces, introduced by Aseev [S. M. Aseev, Trudy Mat. Inst. Steklov., 167 (1985), 25-52], is the lack of a satisfactory definition of linear dependence-independence ...
  • Esi, A.; Özdemir, M. K. (SOUTHEAST ASIAN MATHEMATICAL SOC-SEAMS,, 2015)
    In this article we introduce some new sequence spaces using I-convergence and sequences of Orlicz functions, and study some basic topological and algebraic properties of these spaces. Also we investigate the relations ...
  • Perktas, Selcen Yuksel; Keles, Sadik (INT ELECTRONIC JOURNAL GEOMETRY,, 2015)
    In the present paper we study 3-dimensional normal almost paracontact metric manifolds admitting Ricci solitons and gradient Ricci solitons. We give an example of 3-dimensional normal almost paracontact metric manifold. ...
  • Geyikli, T.; Karakoc, S. B. G. (PLEIADES PUBLISHING INC, 2015)
    In this paper, a numerical solution of the modified equal width wave (MEW) equation, has been obtained by a numerical technique based on Subdomain finite element method with quartic B-splines. Test problems including the ...
  • Gülbahar, Mehmet; Kilic, Erol; Celik, Semra Saracoglu (SCIENTIFIC TECHNICAL RESEARCH COUNCIL TURKEY-TUBITAK, 2015)
    The structure of pointwise slant submanifolds in an almost product Riemannian manifold is investigated and the special proper pointwise slant surfaces of a locally product manifold are introduced. A relation involving the ...